# SDR ASAA0410247

- Difficulty date: May 3, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO BAY MAIN FLOORBEAM IS CORRODED.  INSTALLED PERMANENT REPAIR IAW SRM 51-30-2.  (M)
